A 25-year-old female asked:
Disclaimer

sex during inactive week of bc. took plan b, had spotting for the past week. obgyn said normal, prescribed metrogel for bv. now clumpy red discharge?

1 doctor answer
Dr. Laura Pearlman
40 years experience Obstetrics and Gynecology
I agree: There are many causes of spotting, but taking Plan B is one of them. This could last for the entire cycle. If your cycle doesn't come, please do a pregnancy test.
Answered on Jun 12, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 24-year-old female asked:
Dr. Martin Raff
56 years experience Infectious Disease
Possibly: Won't know until you have tried it.
1
1 thank
A 27-year-old female asked:
Dr. Thomas Dardarian
29 years experience Obstetrics and Gynecology
Superimposed Yeast: It is not uncommon for people who are treated for BV to develop a yeast infection on the meds. You should be looked at by your gynecologist but I hav ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month